A few years back I overdosed on MSG (long story) and within a half hour I was losing consciousness, was dizzy, had severe chest pains and was struggling to breathe in anything more than slow shallow breaths. I had nearly forgotten about it 6 months later when the symptoms started back up. At this point I've had numerous tests (Heart, brain and lungs) to determine if what I'm experiencing is serious. Since I've noticed the triggers (salty foods, lack of hydration and being overheated) I can more or less live with not knowing exactly what it is and just chalking it up to MSG syndrome...except for one thing. At one point when I collapsed in a public place 911 was called. By the time they arrived I was more or less okay, but they did some blood tests anyway (came back fine, I think they only checked sugar, though). So they put a bandaid on the pinprick from the test, and within five minutes the blood is dripping down my arm. So they put another one over that. Same deal. It took four bandaids and an hour and a half to get that little pinprick to stop bleeding. 911 had no idea why it was happening, and it freaked me the ***l out. Should I be worried about this? I mean, yeah, this could just be MSG syndrome, but I've not heard of bleeding or clotting issues being associated with it. Does anyone have any similar experiences, or thoughts on it?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?